About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 872187, 15 pages
http://dx.doi.org/10.1155/2012/872187
Research Article

The Well-Posedness of Solutions for a Generalized Shallow Water Wave Equation

Department of Applied Mathematics, Southwestern University of Finance and Economics, Chengdu 610074, China

Received 9 January 2012; Accepted 28 March 2012

Academic Editor: Yonghong Wu

Copyright © 2012 Shaoyong Lai and Aiyin Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Constantin and D. Lannes, “The hydrodynamical relevance of the Camassa-Holm and Degasperis-Procesi equations,” Archive for Rational Mechanics and Analysis, vol. 192, no. 1, pp. 165–186, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. R. Camassa and D. D. Holm, “An integrable shallow water equation with peaked solitons,” Physical Review Letters, vol. 71, no. 11, pp. 1661–1664, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. A. Degasperis and M. Procesi, “Asymptotic integrability,” in Symmetry and Perturbation Theory, vol. 7, pp. 23–37, World Scientific, Singapore, 1999. View at Zentralblatt MATH
  4. R. S. Johnson, “Camassa-Holm, Korteweg-de Vries and related models for water waves,” Journal of Fluid Mechanics, vol. 455, pp. 63–82, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. A. Constantin, “The trajectories of particles in Stokes waves,” Inventiones Mathematicae, vol. 166, no. 3, pp. 523–535, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. A. Constantin and J. Escher, “Particle trajectories in solitary water waves,” Bulletin of American Mathematical Society, vol. 44, no. 3, pp. 423–431, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. A. Bressan and A. Constantin, “Global conservative solutions of the Camassa-Holm equation,” Archive for Rational Mechanics and Analysis, vol. 183, no. 2, pp. 215–239, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. G. M. Coclite, H. Holden, and K. H. Karlsen, “Global weak solutions to a generalized hyperelastic-rod wave equation,” SIAM Journal on Mathematical Analysis, vol. 37, no. 4, pp. 1044–1069, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. A. Constantin and J. Escher, “Wave breaking for nonlinear nonlocal shallow water equations,” Acta Mathematica, vol. 181, no. 2, pp. 229–243, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. A. Constantin, V. S. Gerdjikov, and R. I. Ivanov, “Inverse scattering transform for the Camassa-Holm equation,” Inverse Problems, vol. 22, no. 6, pp. 2197–2207, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. A. Constantin and W. A. Strauss, “Stability of peakons,” Communications on Pure and Applied Mathematics, vol. 53, no. 5, pp. 603–610, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. A. Constantin and J. Escher, “Well-posedness, global existence, and blowup phenomena for a periodic quasi-linear hyperbolic equation,” Communications on Pure and Applied Mathematics, vol. 51, no. 5, pp. 475–504, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. A. Constantin and R. S. Johnson, “Propagation of very long water waves, with vorticity, over variable depth, with applications to tsunamis,” Fluid Dynamics Research, vol. 40, no. 3, pp. 175–211, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. A. A. Himonas, G. Misiołek, G. Ponce, and Y. Zhou, “Persistence properties and unique continuation of solutions of the Camassa-Holm equation,” Communications in Mathematical Physics, vol. 271, no. 2, pp. 511–522, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. H. Holden and X. Raynaud, “Dissipative solutions for the Camassa-Holm equation,” Discrete and Continuous Dynamical Systems. Series A, vol. 24, no. 4, pp. 1047–1112, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. Y. A. Li and P. J. Olver, “Well-posedness and blow-up solutions for an integrable nonlinearly dispersive model wave equation,” Journal of Differential Equations, vol. 162, no. 1, pp. 27–63, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. Z. Xin and P. Zhang, “On the weak solutions to a shallow water equation,” Communications on Pure and Applied Mathematics, vol. 53, no. 11, pp. 1411–1433, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. Y. Liu and Z. Yin, “Global existence and blow-up phenomena for the Degasperis-Procesi equation,” Communications in Mathematical Physics, vol. 267, no. 3, pp. 801–820, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. Y. Zhou, “Blow-up of solutions to the DGH equation,” Journal of Functional Analysis, vol. 250, no. 1, pp. 227–248, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. Z. Guo and Y. Zhou, “Wave breaking and persistence properties for the dispersive rod equation,” SIAM Journal on Mathematical Analysis, vol. 40, no. 6, pp. 2567–2580, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. S. Lai and Y. Wu, “Global solutions and blow-up phenomena to a shallow water equation,” Journal of Differential Equations, vol. 249, no. 3, pp. 693–706, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. S. Lai and Y. Wu, “A model containing both the Camassa-Holm and Degasperis-Procesi equations,” Journal of Mathematical Analysis and Applications, vol. 374, no. 2, pp. 458–469, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. T. Kato, “Quasi-linear equations of evolution, with applications to partial differential equations,” in Spectral Theory and Differential Equations, Lecture Notes in Mathematics, pp. 25–70, Springer, Berlin, Germany, 1975. View at Zentralblatt MATH
  24. G. Rodríguez-Blanco, “On the Cauchy problem for the Camassa-Holm equation,” Nonlinear Analysis, vol. 46, no. 3, pp. 309–327, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. Z. Y. Yin, “On the Cauchy problem for an integrable equation with peakon solutions,” Illinois Journal of Mathematics, vol. 47, no. 3, pp. 649–666, 2003. View at Zentralblatt MATH
  26. T. Kato and G. Ponce, “Commutator estimates and the Euler and Navier-Stokes equations,” Communications on Pure and Applied Mathematics, vol. 41, no. 7, pp. 891–907, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. W. Walter, Differential and Integral Inequalities, Springer, New York, NY, USA, 1970.